# SDR AALA20120225002

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 65,681 hours, 23,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AIRCRAFT POWER WAS TURNED OFF AND SET GROUND SERVICE BUS EMERGENCY LIGHTS AT SEAT ROW 8DE TO 14DEF STAYED ON.  REPLACED EMERGENCY LIGHTS POWER SUPPLY (P4010051112) AND BATTERY FOR EMERGENCY LIGHTS FROM SEAT ROW 8DE TO 14DEF.  OPS CHECK NORMAL.
